MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number TN, XL FLOW CYTOMETER 100-240V, 50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.To resolve the issue the fse replaced the tarpon amp board at the fl2 location.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported a signal drift on their epics xl flow cytometry systems.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Event or Problem Description
The customer reported a signal drift on their fc 500 mpl flow cytometer.
 
Additional Manufacturer Narrative
The field service engineer (fse) had originally documented their debrief on the incorrect instrument ( epics xl flow cytometry systems), as the investigator gathered information for their investigation the issue was identified and the event was confirmed to have happened on an fc500 mpl flow cytometer.This supplemental is being submitted to update/correct the instrument information submitted in the original report.All other event information remains the same.Follow up 01: corrected fields: b5 describe event - updated problem statement to reflect correct instrument name.D1 - brand name.D4 - catalog number, serial number, udi.G5 - 510k number.H9 - correction/removal reporting number.Bec internal identifier: (b)(4).

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key10083874
Report Number1061932-2020-00076
Device Sequence Number2899883
Product Code GKZ
UDI-Device Identifier15099590572853
UDI-Public(01)15099590572853(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Notification,Recall,Replace
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, XL FLOW CYTOMETER 100-240V, 50/60HZ
Device Catalogue Number626554
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0108/2018-001C
Patient Sequence Number1